# SDR COEA0810911

- Difficulty date: May 28, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK AT COE.  LEVEL 2 CORROSION ON RT WING OUTBOARD FLAP, FLAP RIB 18 FWD PICK UP IS EXFOLIATING INSIDE OF FLAP.  REPLACED OUTBOARD FLAP ASSEMBLY.  (S)
